# SDR RRXA003268

- Difficulty date: October 11, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LIGHT CORROSION TO THE SKIN AND FINGER DOUBLER BETWEEN STA 879 - 902 AND +45 TO +69, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D.
